Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 1, Pages 201-204
http://dx.doi.org/10.1155/S0161171290000308

Location of approximations of a Markoff theorem

1Department of Mathematics, Ranchi University, Ranchi 834008, India
2Birsa Agriculture University, India
3S.S.M. College, Ranchi, India

Received 26 November 1986

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. C. Prasad, M. Lari, and P. Singh, “Location of approximations of a Markoff theorem,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 1, pp. 201-204, 1990. https://doi.org/10.1155/S0161171290000308.